American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L80) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] George A. Elliott and Andrew S. Toms. Regularity properties in the classification program for separable amenable C$^*$-algebras. Bull. Amer. Math. Soc. 45 (2008) 229-245. MR 2383304.
Abstract, references, and article information   
View Article: PDF

[2] Shuang Zhang. Factorizations of invertible operators and $K$-theory of $C^*$-algebras . Bull. Amer. Math. Soc. 28 (1993) 75-83. MR 1164064.
Abstract, references, and article information   
View Article: PDF

[3] Guihua Gong. Smooth extensions for a finite ${\text{CW}}$ complex. Bull. Amer. Math. Soc. 22 (1990) 73-77. MR 1003863.
Abstract, references, and article information   
View Article: PDF

[4] R. G. Douglas, S. Hurder and J. Kaminker. Eta-invariants and von Neumann algebras. Bull. Amer. Math. Soc. 21 (1989) 83-87. MR 979832.
Abstract, references, and article information   
View Article: PDF

[5] Paul S. Muhly, Ian F. Putnam and Jingbo Xia. Contributions to the $K$-theory of $C^*$-algebras of Toeplitz and singular integral operators. Bull. Amer. Math. Soc. 21 (1989) 47-50. MR 985138.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1